# SDR UALA2009031200764

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 58,834 hours, 18,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L REQUIRES DOUBLER AT UPPER HINGE FRAME CUTOUT (CRACKED).   MAJOR REPAIR ACCOMPLISHED, REMOVED CRACKED DOUBLER AND INSTALLED NEW DOUBLER.
